# SDR 99ZZZX2396

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50DB
- Make and model: Cessna 210L
- Aircraft serial: 21060107
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 12434262
- Condition: Cracked
- Location: Nlg
- Part time: 8,504 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, FOUND NOSE GEAR UPPER TORQUE LINK, P/N 1243426-2, CRACKED.  PREVIOUS NOSE WHEEL SHIMMY WAS REPORTED AND STEERING COLLAR SHIMMY WAS REPORTED AND STEERING COLLAR SHIMS AND SHIMMY DAMPENER WERE RE-SEALED.
